Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Totally nonsymplectic Anosov actions on tori and nilmanifolds

David Fisher, Boris Kalinin and Ralf Spatzier

Geometry & Topology 15 (2011) 191–216
Abstract

We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C–conjugate to actions by affine automorphisms.

Keywords
rigidity, smooth conjugacy, Anosov action, higher rank abelian group
References
Publication
Received: 29 March 2010
Accepted: 15 November 2010
Published: 30 January 2011
Proposed: Benson Farb
Seconded: Danny Calegari, Walter Neumann
Authors
David Fisher
Department of Mathematics
Indiana University
Rawles Hall
Bloomington IN 47405
USA
http://mypage.iu.edu/~fisherdm/
Boris Kalinin
Department of Mathematics and Statistics
University of South Alabama
Mobile AL 36688
USA
http://www.southalabama.edu/mathstat/personal_pages/kalinin/
Ralf Spatzier
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor MI 48109
USA
http://www.math.lsa.umich.edu/~spatzier/